MAUDE Adverse Event Report: A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL

A.I.D.D LONGFORD ALINITY I ESTRADIOL REAGENT KIT; RADIOIMMUNOASSAY, ESTRADIOL
Model Number 07P5020
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer suspects that falsely elevated alinity i estradiol results were generated for a female patient born in 1983.Repeatable elevated levels were measured multiple times (specific dates and values not provided) for a patient diagnosed with mammary cancer (estrogen-r +).Due to the elevated results, an adnexectomy (removal of fallopian tubes and ovaries) was performed as a therapeutic measure on (b)(6) 2022.There was no subsequent change in alinity i estradiol levels.Testing performed on (b)(6) 2022 generated an alinity i estradiol result of 107 pg/ml.Repeat testing at two other sites using an immunoassay and lc-ms/ms method generated negative results (exact values not provided).The patient was under continuous abemaciclib therapy (which is a known interferent for the alinity i estradiol assay) during the estradiol measurements.
 
Additional Manufacturer Narrative
Repeat positive estradiol results were obtained for one patient when negative results were expected.The patient had continuous cdk 4/6 inhibitor treatment during the estradiol measurements.The customer was using alinity i estradiol, reagent lot 35332ud00.The patient underwent an adnexectomy due to the elevated estradiol results, caused by cdk 4/6 interference.A review of the product quality history for the lot number using search of the corrective and preventive actions (capa) system did not identify issues associated with the customer¿s observation.Data and information provided by the customer were reviewed.From the review performed, it has been determined that there is sufficient labelling to aid the customer in troubleshooting this issue.No trends were identified.No elevated complaint activity was identified for lot 35332ud00.No non-statistical trend was observed.As per the alinity i estradiol package insert: this assay should not be used to assess estradiol levels for patients undergoing fulvestrant or mifepristone treatment.Structural and functional analogues of steroid hormones, including the estradiol molecule, have the potential to cause interference/cross reactivity with the alinity i estradiol assay.Samples from patients administered medications which inhibit tumor cell proliferation (e.G.Cdk 4/6 inhibitors) may be subject to interference/cross reactivity with the alinity i estradiol assay.In addition, drugs which interfere with or activate production of steroid hormones (e.G.Aromatase inhibitors) may also interfere or cross react with the alinity i estradiol assay.In such cases, an alternate method such as chromatography should be used.The customer did not follow product labeling as required.Based on the information within the complaint record, the device met performance specifications and performed as intended at the customer site.A systemic issue and/or product deficiency was not identified.This follow up includes a correction to include the codes in section h6 for component code, type of investigation, investigation findings and investigation conclusions that were not included in the initial report.

Brand Name
ALINITY I ESTRADIOL REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14949956
Report Number3005094123-2022-00142
Device Sequence Number4557766
Product Code CHP
UDI-Device Identifier00380740129910
UDI-Public00380740129910
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model Number07P5020
Device Catalogue Number07P50-20
Device Lot Number35332UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer09/27/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6) ; ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Outcome Attributed to Adverse Event Disability;
Patient Age39 YR
Patient SexFemale